# SDR SWIA201332928

- Difficulty date: March 7, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 28,726 hours, 39,272 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Servo
- Condition: Failed
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, WITH YAW DAMPER ENGAGED, RUDDER WENT HARD LEFT.  (FLT 5357)  PERFORMED VISUAL INSPECTION AND CHECKED RUDDER SERVO CABLE TENSION, RUDDER SERVO CLUTCH TORQUE FOUND TO BE WITHIN LIMITS.  REPLACED RUDDER SERVO IAW AMM, AUTO PILOT OPS CHECKS GOOD AT THIS TIME.  PN-622-5734-002  S/N ON-10043  S/N OFF-6528
